Featured Articles
Co-Higgs Bundles of Schwarzenberger Type and the Determinant Morphism
C. R. Math. Rep. Acad. Sci. Canada Vol. 47 (4) 2025, pp. 57–69
Kuntal Banerjee
Descent Theory for Vertex Algebras
C. R. Math. Rep. Acad. Sci. Canada Vol. 47 (4) 2025, pp. 36–56
Robin Mader, Terry Gannon, Arturo Pianzola
A Note on Goosebumps: Biological Views Versus Isoperimetric Inequalities
C. R. Math. Rep. Acad. Sci. Canada Vol. 47 (4) 2025, pp. 28–35
François Lalonde
C. R. Math. Rep. Acad. Sci. Canada Vol. 47 (3) 2025, pp. 21–27
François Lalonde
Spectral Coverings without Embeddings
C. R. Math. Rep. Acad. Sci. Canada Vol. 47 (2) 2025, pp. 10–20
Eric Boulter, Steven Rayan
Publisher
The Academy of Science
of the Royal Society of Canada
Editor-in-Chief
Pierre Milman
Dept. of Mathematics
University of Toronto
TeX Editor
Debbie Iscoe
McMaster University
Managing Editor
George Elliott
Dept. of Mathematics
University of Toronto
Subscription Manager/Website Designer
Martin Elliott
